# SDR SWIA202161883

- Difficulty date: August 27, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 SUPPORT INSTALLATION SILL CORRODED JUST FORWARD OF GALLEY SERVICE DOOR ENTRANCE.     (C-CHECK RO 10/22/2021)    REPLACED GALLEY 1 SUPPORT INSTALLATION SILL BETWEEN FS280-FS319.7 REF DWG SH690-32170 REV.Y AND CRJ900 SRM 51-42-06-001-001-A01, AND CRJ900 SRM 51-42-10-001-001-A01, AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
